# SDR DALA2023120409939

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 87,137 hours, 11,453 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3306 -ATB/HYD- DUE TO LEAK OF GREEN HYDRAULIC FLUID WITH ASSOCIATED ECAM MESSAGES. CORRECTIVE ACTION: REPLACED BLOWN SEAL ON BRAKE MANIFOLD ASSEMBLY AND RE-SECURED LOOSE RETURN LINE. (4349664)
